# SDR CALA2014051991071

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 69,826 hours, 25,487 cycles
- Engine: Pwa PW2040
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pressure Switch
- Condition: Faulty
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLAT DISAGREE MSG ON EICAS, FLAPS STUCK BETWEEN 1 & UP WOULD NOT MOVE IAW CHECKLIST.  REPLACED FLAP & SLAT DEPRESSURIZATION MODULE V10060 PRESS SWITCH IAW WDM 27-51-31, ITEM 95 REF IPC 27-51-29 IAW AMM 27-51-29 PG 213 PARK.  ACCOMPLISHED OPERATIONS TEST NON-COMMANDED MOTION & CRUISE MODE.  THEN RAN FLAPS HYD 3 TIMES FULL DOWN & UP.  RAN SLATS & FLAPS ELECTRICALLY.  THEN RAN FLAPS AGAIN HYD BIT ALL FSEU PASSED, NO MSGS STATUS.
